# SDR REXA2024111901494

- Difficulty date: October 22, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 MID FOUND TO BE CORRODED REQUIRE REPLACEMENT       INSTALLED NEW SERVICEABLE PAX DOOR INTERCOSTAL IAW CRJ-700 SRM TASK 51-42-06-001-001-A01 AND CRJ-700 SRM TASK 51-40-11-001-001-A01.
